Pills blog

Cetamol

Category: Pain Relief

Description

Anacin is a pain reliever intended for the temporary relief of minor aches and pains. Anacin is a combination salicylate and stimulant. It works by blocking several different chemical processes within the body that cause pain, inflammation, and fever. It also reduces the tendency for blood to clot.

Active Ingredient: aspirin caffeine

Anacin (Cetamol) as known as: Abdine, Abrol, Abrolet, Acamol, Acamoli, Ace-q-para, Acebel-p, Acecat, Acenol, Acephen, Aceralgin, Acertol, Acet, Aceta, Acetafen, Acetagen, Acetalgin, Acetalis, Acetamin, Acetaminofén, Acetamol, Acetazone forte, Acetolit, Aceval, Actadol, Actol, Adalgur, Adinol, Adol, Adolef, Adorem, Aeknil, Afebryl, Agurin, Alaxan, Aldolor, Algiafin, Algicalm, Algine, Alginox, Algisedal, Algocit, Algocod, Algodol, Algopirina, Algostase, Algotropyl, Alikal, Alivax, Alphamol, Alpiny, Alvedon, Amavita, Ametrex, Amfadol plus, Amifen, Amipar, Amol, Anadin, Analgan, Analgiplus, Analper, Ananty, Andox, Anexsia, Anhiba, Antidol, Antigriphine, Antigrippine, Antispa plus, Anyrume, Apap, Aphlogis, Apiret, Apiretal, Apo-acetaminophen, Aporex, Apotel, Apracur granulado, Apyrene, Arfen, Arthrifen plus, Atamel, Atasol, Atenemen, Atmiphen, Atralidon, Azur, Becetamol, Ben-u-ron, Benuron, Béres febrilin, Besemax, Besenol, Biocetamol, Biogesic, Biogrip-t, Biragan, Bivinadol extra, Bodrex, Bodrex forte, Brexin, Buscopan, Butapap, Cadigesic extra, Calapol, Calonal, Calpol, Calsil, Capadex, Capital, Captin, Catajap, Causalon, Cebion febbre, Céfaline hauth, Cefecon d, Cefekons, Cemol, Ceralide-p, Cetadol, Cetafrin, Cetal, Cetalgin, Cetamol, Chefarine, Citodon, Citrosan, Claradol, Co-becetamol, Co-dafalgan, Co-efferalgan, Cocarl, Cod efferalgan, Codalgin, Codapane, Codipar, Coditam, Codoliprane, Coldacmin, Coldrex sinus, Colmax, Colocol, Comfarol, Compralgyl, Contac, Contra-schmerz p, Contraneural, Contratemp, Copyrkal, Coryzal, Cotibin, Couldrex, Coxumadol, Crocin, Croix blanche, Cupanol, Curadon, Curpol, Cytramon-p, Dafalgan, Daga, Daimeton, Daleron, Dalminette, Daro, Daygrip, Decolgen, Demogripal c, Dentonibsa, Dentopain, Depalgos, Depon, Depyrin, Destirol, Dexamol, Dhamol, Di dolko, Di-antalvic, Di-gesic, Diacevic, Dialgine, Dialgirex, Dianvita, Diclogesic, Dioalgo, Dirox, Disprol, Distalgesic, Doaxan-s, Docpara, Docparacod, Docpelin, Dodatalvic, Dolaforte, Dolal, Dolan, Dolel, Dolevar, Dolex, Dolgesic, Dolidon, Doliprane, Dolko, Dolocare, Dolocitran c, Dolofebril, Dolol instant, Dolomedil, Dolomol, Dolomolargesico, Dolostop, Dolotec, Dolprone, Doluvital, Dolviran, Dopagan, Dopamol, Dorbigot, Doregrippin, Dorocol, Doxyfene, Dozol, Dozoltac, Dristan, Dumin, Duokapton, Duorol, Dymadon, Efagesic, Eferalgan, Efetamol, Efferalgan, Efferalganodis, Ekosetol, Emidol, Empacod, Empaped, Emtacetamol, Enddol, Enelfa, Erphamol, Espaven, Expandox, Fap, Farmadol, Fast, Fea, Febrectal, Febricet, Febridol, Febrilix, Felibrix, Femerital, Fevac, Fevadol, Feverall, Fevrin, Fibrex, Fibrexin, Fibrimol, Filanc, Finimal, Finimal c, Fitamol, Flaviston e, Flaxinac, Flectadol, Flogodisten, Fludeten, Fludrex, Fluental, Flutabs, Fortamol, Frenagial, Gabbrocet, Gamatherm, Gelocatil, Gelonida, Geluprane, Genebs, Geniol-p, Genspir, Geralgine-p, Getol, Gitas, Go-gesic, Gripakin, Gripostad, Grippex, Grippostad, Hapacol, Head-o, Hedex, Hepa, Hexplider-c, Hot coldrex, Humex rhume, Ibumol, Ibupain, Infadrops, Infapain, Influbene c, Influbene n, Intaflam, Iremax, Isalgen compuesto, Itamol, Itedal, Ixprim, Jagcin, Junior parapaed, Kafa, Kapake, Kelvin, Kenox, Kind plus, Klipal codéine, Kodipar, Kolibri, Korylan, Lekadol, Lemgrip, Lemsip, Lensen, Lezdes-p, Lindilane, Liquiprin, Lisoflu, Lisopan, Lonalgal, Lonarid, Lotem, Lupocet, Lusadeina, Mafidol, Maganol, Malex, Malidens, Mann, Medamol, Medinol, Medipyrin, Medo actadol, Mejorax, Melabon, Methoxacet, Mexalen, Midrid, Midrone, Migraeflux mcp, Migräne-neuridal, Migränerton, Minafen, Minofen, Minoset, Miralgin, Momentum, Muscadol, Myogesic, Mypaid, Nactop, Napa, Napacod, Napafen, Napamol, Naprex, Nasa, Nasamol, Nedolon, Neo rheumacyl, Neomol, Neopap, Neopyrin, Neverdol, Niocitran, Nipa, Nodipir, Nodrof, Norflex, Norgesic, Normotemp, Norphen, Novalsung, Novo asat, Novo-gesic, Nufadol, Nuosic, Octadon, Omodol, Omol, Optipyrin, Orphenadol, Oskadon, Ottopan, Oxycet, Oyup, Pacimol, Pacopan, Painamol, Paldesic, Pamol, Panacare, Panacetamol, Panadeine, Panado, Panadol, Panaflam, Panagesic, Panamax, Panaram, Panasorbe, Panets, Panocod, Panodil, Para, Para-don, Para-g, Para-suppo, Para-z-mol, Paracap, Paracare, Paracen, Paraceon, Paracet, Paraceta, Paracetam, Paracetamolis, Paracetamolum, Paracetol, Paracof roter, Paracold, Paracor, Paracotene, Paradex, Paradol, Paradote, Paradrops, Parafil, Parafludeten, Parafon forte, Parageniol, Paralen, Paralgan, Paralgin, Paralief, Paralink, Paralyoc, Paramax, Paramidol, Paramol, Paramolan, Paranox, Parapaed, Parapyrol, Parasedol, Parasupp, Paratab, Paratabs, Paratral, Parclen, Parol, Paroma, Parox meltab, Parsel, Pasafe, Patrol, Paximol, Pazital, Pediatrix, Pendol, Perdolan, Perfalgan, Perfusalgan, Pharmadol, Picapan, Pinex, Pirofen, Piros, Plicet, Plivamed, Plovacal, Pmol, Polmofen, Pontalsic, Poro, Pracetam, Praxion, Prefer, Primadol, Primiza, Prodeine, Profenal, Progesic, Prolief, Prontopyrin, Propyretic, Protamol, Pymeditavic, Pyradol, Pyral, Pyralen, Pyralgin, Pyretinol, Pyrex, Pyrexin, Pyrexon, Pyrigesic, Pyrinazin, Ramol, Rapidol, Rapidon, Razimol, Relaxibys, Relaxon, Reliv, Remedeine, Remedol, Reset, Resolvebohm, Revanin, Rhinofebryl, Ritemed, Robaxacet, Robaxisal, Rokamol, Roxilox, Rubophen, Salzone, Sanador, Sanaflu, Sanalgin, Sanicopyrine, Sanipirina, Sanmol, Sapramol, Saridon, Sarutu, Scopamin, Scutamil, Sedalito, Sensamol, Servigesic, Setamol, Sifenol, Silpa, Sinalgia, Sinapol, Singrips, Sinmol, Sinofree, Sinuclear, Sinugesic, Sinumax, Sinutab, Sistenol, Snaplets-fr, Solpadol, Spasgone, Spashi plus, Spasmend, Spectrapain, Strength, Supofen, Supracalm, Tachiforte, Tachipirin, Tachipirina, Tafirol, Talgo, Talvosilen, Tamen, Tamol, Tandamol, Tapsin, Tazamol, Teedex, Temol, Tempil, Tempol, Tempra, Teralgex, Termacet, Termalgin, Termalgine, Termidor, Termocatil, Termofren, Tetradox, Thomapyrin, Tiffy, Tilalgin, Tilderol, Timidal, Tinten, Titretta, Tramacet, Tramil, Treupel, Triatec-30, Trimedil, Turpan, Tydenol, Tydol, Tylephen, Tylex, Tylol, Tylox, Ultracet, Ultracod, Ultrafen, Ultragin, Umbral, Unigan, Vegantalgin, Vermidon, Vestax, Vick, Viclor, Vimergol, Vimoli, Vivimed, Volpan, Winadol, Winasorb, Witte kruis, Xcel, Xepamol, Xpa, Xumadol, Zaldaks, Zaldiar, Zanidion, Zapain, Zaramol, Zerin, Zydone

Cetamol Drug Information, Indications - Other Medicaments on

Cetamol Drug Information Cetamol forms, composition and dosages: Indications, usages and classification codes:
  • N02BE01 - Acetaminophen (Paracetamol)

There is an additional general information about this medication active ingredient paracetamol (acetaminophen):

Pharmacological action

Analgesic-antipyretic. It has analgesic, antipyretic and weak anti-inflammatory action. The mechanism of action is associated with inhibition of prostaglandin synthesis, the predominant influence on the thermoregulation center in the hypothalamus, enhances heat transfer.

Why is Cetamol prescribed?

Pain weak and moderate intensity of different genesis (including headache, migraine, toothache, neuralgia, myalgia, algomenorrhea; pain in trauma, burns). Fever in infectious and inflammatory diseases.

Paracetamol dosage and administration

Oral or rectally adults and adolescents with a body weight over 60 kg is used in a single dose of 500 mg, the multiplicity of admission - up to 4 times / Maximum duration of treatment - 5-7 days.
Maximum dose: single - 1 g, daily - 4 g.
Single dose for oral administration for children aged 6-12 years - 250-500 mg, 1-5 years - 120-250 mg, from 3 months to 1 year - 60-120 mg, up to 3 months - 10 mg / kg. Single dose rectal in children aged 6-12 years - 250-500 mg, 1-5 years - 125-250 mg.
Multiplicity - 4 at intervals of not less than 4 h. The maximum duration of treatment - 3 days.
Maximum dose: 4 single dose per day.

Cetamol Side Effects

Digestive system: rarely - dyspepsia; long-term use at high doses - hepatotoxic effects, methemoglobinemia, renal dysfunction and liver, hypochromic anemia. Hemopoietic system: rarely - thrombocytopenia, leukopenia, pancytopenia, neutropenia, agranulocytosis. Allergic reactions: rarely - skin rash, itching, hives.

Contraindications

Chronic active alcoholism, increased sensitivity to paracetamol, marked disturbances of liver function and / or kidney disease, anemia, pregnancy (I term).

Using during pregnancy and breastfeeding

Paracetamol crosses the placental barrier. So far, no observed adverse effects of paracetamol on the fetus in humans.
Paracetamol is excreted in breast milk: the content in milk was 0.04-0.23% of the dose adopted mother.
If necessary, use of paracetamol during pregnancy and lactation (breastfeeding) should carefully weigh the potential benefits of therapy for the mother and the potential risk to the fetus or child.
In experimental studies found no embryotoxic, teratogenic and mutagenic action of paracetamol.

Special Instructions

With caution used in patients with disorders of the liver and kidneys, with benign hyperbilirubinemia, as well as in elderly patients.
With prolonged use of paracetamol is necessary to monitor patterns of peripheral blood and functional state of the liver.
Used for treatment of premenstrual tension syndrome in combination with pamabrom (diuretic, a derivative of xanthine) and mepyramine (Histamine H1-receptors blocker).

Cetamol Drug Interactions

With the simultaneous use with inducers of microsomal liver enzymes, means having hepatotoxic effect, increasing the risk of hepatotoxic action of paracetamol.
With the simultaneous use of anticoagulants may be slight to moderate increase in prothrombin time.
With the simultaneous use of anticholinergics may decrease absorption of paracetamol.
With the simultaneous use of oral contraceptives accelerated excretion of paracetamol from the body and may reduce its analgesic action.
With the simultaneous use with urological means reduced their effectiveness.
With the simultaneous use of activated charcoal reduced bioavailability of paracetamol.
When applied simultaneously with diazepam may decrease excretion of diazepam.
There have been reports about the possibility of enhancing mielodepression effect of zidovudine while applying with paracetamol. A case of severe toxic liver injury.
Described cases of toxic effects of paracetamol, while the use of isoniazid.
When applied simultaneously with carbamazepine, phenytoin, phenobarbital, primidonom decreases the effectiveness of paracetamol, which is caused by an increase in its metabolism and excretion from the body. Cases of hepatotoxicity, while the use of paracetamol and phenobarbital.
In applying cholestyramine a period of less than 1 h after administration of paracetamol may decrease of its absorption.
At simultaneous application with lamotrigine moderately increased excretion of lamotrigine from the body.
With the simultaneous use of metoclopramide may increase absorption of paracetamol and its increased concentration in blood plasma.
When applied simultaneously with probenecid may decrease clearance of paracetamol, with rifampicin, sulfinpyrazone - may increase clearance of paracetamol due to increasing its metabolism in the liver.
At simultaneous application with ethinylestradiol increases absorption of paracetamol from the gut.
Enhances the effect of indirect anticoagulants (coumarin derivatives and indandione). Antipyretic and analgesic activity of caffeine increases, reduce - rifampicin, phenobarbital and alcohol (accelerated biotransformation, inducing microsomal liver enzymes).

Cetamol in case of emergency / overdose

At a reception in toxic doses (10-15 g in adults) may develop liver necrosis.
Symptoms of overdose may include: nausea, vomiting, loss of appetite, sweating, extreme tiredness, unusual bleeding or bruising, pain in the upper right part of the stomach, yellowing of the skin or eyes, flu-like symptoms

Storage Conditions

In a dry, protected from light place, temperature 15-25 °C. Expiration date for paracetamol: 3 years.

PLEASE, BE CAREFUL!

Be sure to consult your doctor before taking any medication!

Other articles

Aricept risks heart disease

Aricept risks heart disease Description aricept risks heart disease

Side effects, while rare, can include constipation, bloating and kidney stones. The best source of calcium is always whole food. If you do decide to take it You want to aim for 1200 mg of calcium each day through a combination of supplements and food. The bottom line Calcium is safe and effective for treating premenstrual syndrome and for the prevention of osteoporosis or fractures. One of the Many The most well known benefits of calcium aricept risks heart disease certainly to help build and maintain healthy and strong bones but you could be amazed by its other roles. Up to 30 years old the building outweighs the destruction. An excess contributes to calcium loss Good fats increase bone density while saturated fats promote bone loss Caffeine can reduce the retention of calcium and magnesium Soft drinks lower the level of calcium so reduce your consumption. Calcium reduces the risk of osteoporosis. Osteoporosis affects middle-aged and older persons. A lifetime of regular exercise and a healthy diet that includes calcium builds and maintain good bone health and may reduce the risk of aricept risks heart disease aricept risks heart disease in life. Daily intakes above 1,000 mg are not aricept risks heart disease to provide any additional benefits to bone health. Supplement Facts, amount per 2 tablets Calcium from tricalcium phosphate 160 mg, carbonate 160 mg, and gluconate 13 mg Suggested use Take one aricept risks heart disease three calcium supplement tablets a day or as recommended by your health care professional. This aricept risks heart disease is best taken with meals.

(C) 2010-2015, powered by html5 and css3

Cetamol diseases

Cetamol "Pediatric Syrup"

Company name: Memphis Co. for Pharm. & Chem. Ind.

Trade name: Cetamol "Pediatric Syrup"

Generic name: Paracetamol

Composition:
Each 100 ml syrup contains:-
Paracetamol 2.4 gm

Excipients: methyl paraben, propyl paraben, sugar, propylene glycol, glycerin, saccharine sodium, tutti frutti.

Pharmaceutical form: Syrup

Pharmacological actions:
Cetamol pediatric syrup is a clinically proven analgesic and antipyretic.
Paracetamol produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center.

Pharmacokinetics:
Paracetamol is readily absorbed from the gastrointestinal tract after oral administration.
Paracetamol is distributed into most body tissues, metabolized predominantly in the liver and is excreted in the urine mainly as the glucuronide and sulphate conjugates.

Indications:
Cetamol pediatric syrup temporarily:
• Reduces fever.
• Relieves minor aches and pain due to headache, common cold, toothache, flu, sore throat.

Dosage and Administration:
3 months - 1 year: 60 mg - 120 mg (½ - 1 teaspoonful)
1 year - 5 years: 120 mg - 250 mg (1 - 2 teaspoonful)
6 years - 12 years: 250 mg - 500 mg (1 - 2 dessertspoonful)
The dose may be repeated every 4 - 6 hours when necessary (maximum 4 doses in 24 hours)

Contraindications:
Hypersensitivity to paracetamol or any other component of the product, or in case of hepatic insufficiency.

Side effects:
Side effects are rare, but rashes and blood disorders (including thrombocytopenia, leucopenia, neutropenia) may occur.


Drug interactions:
- Cholestyramine reduces absorption of paracetamol.
- Prolonged regular use of Cetamol pediatric syrup possibly enhances anticoagulant effect of coumarins.
- Metoclopramide accelerates absorption of paracetamol.

Warnings & Precautions:
- Do not use Cetamol syrup with any other product containing paracetamol.
- Stop using if:
- New symptoms occur.
- Redness or swelling is present.
- Pain gets worse or lasts for more than 5 days.
- Fever gets worse or lasts for more than 3 days.

Overdosage:
Taking more than the recommended dose may cause hepatic toxicity.
Early symptoms include: nausea, vomiting, diaphoresis and general malaise.

Therapeutic category: analgesic & antipyretic.
Legal category: OTC

Storage:
Store at a temperature not exceeding 30° C, protect from light.

Package:

Bottles of 120 ml.

Medicament is a product, which affects your health and its consumption contrary to instructions is dangerous for you. Follow strictly the doctor’s prescription, the method of use and the instructions of the pharmacist who sold the medicament.
- The doctor and the pharmacist are the experts in medicines, their benefits and risks.
- Do not by yourself interrupt the period of treatment prescribed.
- Do not repeat the same prescription without consulting your doctor.
- Keep all medicaments out of reach of children.

Council of Arab Health Ministers, Union of Arab Pharmacists.

Intercostal Nerves Block in the Midaxillary Line Versus Paravertebral Block, Ultrasound Guided Blocks for no Reconstructive Breast Surgery

1. Patients scheduled for not reconstructive unilateral breast surgery.

2. Physical status American Society Anesthesiologists (ASA) I-III.

3. Signed informed consent.

4. Aged between 18 and 75 years.

5. Ability to assess pain using a verbal and numerical scales.

6. Assessment of pain at the time of inclusion in the study is lower than 3 verbal
simple scale

1. Personal history of disorders of hemostasis or previous history of abnormal bleeding
evidence.

2. Local infection at the site of the puncture or to puncture prior systemic.

3. Contraindications to study medication.

4. Muscle or neurological disease, peripheral or central.

5. Patients with prior history of opioid.

6. Pregnancy or lactation.

7. Difficulties in assessing pain or inability to understand or assist in the
development of the study (psychiatric illness, cognitive impairments)

8. Active Chronic alcoholism or drug addiction.

9. BMI under 20 or mayor 30.

10. Chronic treatment with non-steroidal anti-inflammatory drugs, antidepressants,
anticonvulsants or opioids.

11. Rejection of the patient

Gender

Conditions usually refer to a disease, disorder, syndrome, illness, or injury. In ClinicalTrials.gov, conditions include any health issue worth studying, such as lifespan, quality of life, health risks, etc.

Interventions refer to the drug, vaccine, procedure, device, or other potential treatment being studied. Interventions can also include less intrusive possibilities such as surveys, education, and interviews.

Most clinical trials are designated as phase 1, 2, 3, or 4, based on the type of questions that study is seeking to answer:


In Phase 1 (Phase I) clinical trials, researchers test a new drug or treatment in a small group of people (20-80) for the first time to evaluate its safety, determine a safe dosage range, and identify side effects.

In Phase 2 (Phase II) clinical trials, the study drug or treatment is given to a larger group of people (100-300) to see if it is effective and to further evaluate its safety.

In Phase 3 (Phase III) clinical trials, the study drug or treatment is given to large groups of people (1,000-3,000) to confirm its effectiveness, monitor side effects, compare it to commonly used treatments, and collect information that will allow the drug or treatment to be used safely.

In Phase 4 (Phase IV) clinical trials, post marketing studies delineate additional information including the drug's risks, benefits, and optimal use.


These phases are defined by the Food and Drug Administration in the Code of Federal Regulations.

Chikungunya takes Jamaica

Chikungunya takes Jamaica

There are no real figures as to how many Jamaicans are infected with the
Chikungunya virus.

I know this for a fact. I am one of many people who have the virus .
One of many who has not gone to any so-called health clinic.

There is no cure, no real treatment. So why go to a so-called health clinic, sit for four or five hours, be treated like dirt (and have to pay for the privelege) to be diagnoised with a virus for which there is no cure nor any attempt to find any cure?

Definition


Chikungunya (pronunciation: \chik-en-gun-ye) virus is transmitted to people by mosquitoes. The most common symptoms of chikungunya virus infection are fever and joint pain. Other symptoms may include headache, muscle pain, joint swelling, or rash.

Outbreaks have occurred in countries in Africa, Asia, Europe, and the Indian and Pacific Oceans. In late 2013, chikungunya virus was found for the first time in the Americas on islands in the Caribbean.

It was found, and it's movements were known.

There is a real risk that the virus will be imported to new areas by infected travelers. There is no vaccine to prevent or medicine to treat chikungunya virus infection.

Travelers can protect themselves by preventing mosquito bites. When traveling to countries with chikungunya virus, use insect repellent, wear long sleeves and pants, and stay in places with air conditioning or that use window and door screens.

Like, come to Jamaica and wear long sleeves? Like go into the sea with a jump suit? Uh Huh.

Symptoms

Chik-V is one of the most debilitating and fast moving viri ever.

You can do a full day's work, go to bed, and in the middle of the night suddenly feel as if you are on fire. You can't walk. You really can't walk. If you even get out of the bed, you fall on the floor and can crawl/drag yourself. You won't make it to the bathroom.

Every joint in your body is in pain, and you are so dizzy you feel you are going to faint. People have died because they have fainted and hit their head.
People have died because they have other health conditions, (which are not so terrific as to prevent them from holding down a full time job) which the Chik-v makes fatal.

This is Chik-V.
You do not want to get this disease.
Especially not if you live in a place like Jamaica where there is no health care.

Talk about Jamaica


We have a Ministry of Health and so called Ministe r, who wastes time, money and effort in his hysteria against cigarettes.

Cigarettes have never been much a a health problem in Jamaica. The reason that the so-called Minister focused on Cigarettes instead of Chik-V is because he's incompetent.

Incompetent idiots, given any position of power always go for 'soft targets'. As a Principal of a school he'll focus on dress, not academics.

As a manager he'll focus on punching in and out, not on the work done.

As a Minister of Health, he'll make a big deal over the kind of 'issue' which can not 'defend itself'.

Chik-v's approach was known for months. It was known that the virus was coming to Jamaica. It was known but Absolutely nothing at all whatsoever was done in any way shape or form to protect the public.

There was no fogging, no cleaning of drains, no pro-active intervention. Chik-v has come and now covers Jamaica. It is conservatively estimated that 60% of the population has been struck by this virus.

To give you an example; Halfway Tree Court House has 8 Court rooms. Only 2 were operating last week; that is because the Judges have Chik-V.

Health Care? In Jamaica?


The Minister of Health, who knows exactly what our 'Health Clinics ' are, and has 'no money ' to improve them, knew that saying there is 'no cure'. would keep the pressure off.

No one with the brains of a gerbil would waste money, time, effort, and risk their lives going to go to a medical facility when they could hope into their local their Pharmacy.

After the only 'remedy' is to take cetamol or paracetamol, why go to a Doctor or so-called 'clinic', pay for the priveledge of being treated like dirt, wait a few hours to get a prescription for cetamol or paracetamol, have to go to the Pharmacy to buy these over the counter medications, but, because it is written in a prescription, have to pay 15% extra?

As the Minister knows the limitations of the Health Sector, he could prevent a crowd (over ten people) coming to a 'Clinic'. staffed by sadistic and stupid 'nurses', an overworked doctor, (who doesn't speak English well, having come from some 'Fourth World' country), and thus, he could honestly announce that there were only 39 cases of Chik-V i n Jamaica.

You see how clever he is?

Reality

I got Chik-V and was so sick I couldn't walk. A taxi carried me to the Pharmacy. I was helped in. I told the Pharmacist; I have Chik-V. He asked my symptoms. I told him. He sold me Cetamol, an over the counter pain killer and fever reducer.

I was sick from Sunday to Sunday. I stayed home. On the next Monday I went to work. I was at 75% so babied myself. The next weekend I babied myself. The following Monday I was about 90% and didn't push.

I did a bit of canvassing. A lot of people I know are or were sick with Chik-V. They are also taking cetamol. This is because the Pharmacies are out of Paracetamol, considering how many thousands of people have Chik-v.

The Minister is saying there are only 39 cases of Chik-V. This is a lie so enormous that it should go in the Guinness Book.

There are thousands of people who have it. Factories are running at half capacity, schools are closed in St. Thomas. But because most people don't go to the so-called 'Health Clinics' to sit for four hours and be treated like dirt, (and pay for the priveledge) the Minister can say there are only 39 diagnoised cases.

Jamaica is suffering a terrible epidemic of a debilitating dengue like viris. And it WAS being swept under the carpet.

Turn on the Camera


In Jamaica we rely on our broadcasters the way other countries rely on their governments or 'watch dog' agencies. If you can get TV-J or CVM to show up with a camera and a microphone, you can effect change.

Living in a Kakistocracy. you know the worst people will get the powerful jobs. You know every government agency is staffed with people who have little or no education, can't find better jobs, and are as interested in the work as I am in tractors. You can't expect anyone in our so-called 'Health Service' to give a fart about the people who attend the so-called ' Health Clinics' nor the butcher shops which pass as hospitals.

But get a reporter on spot, get those cameras running, and suddenly there's an interest. Suddenly everyone one of our Kakas, be they on the government side or the Opposition, are activated.

Television Jamaica has done more for Health Care in Jamaica through its constant coverage of the Chikungunya epidemic than the Ministry of Health has done in the past ten years.

Because the reporters keep Chik-V as a lead or second lead story, the Government of Jamaica has been activated.

(Photos from Dreamstime.com)

Too Late

Suddenly the Prime Minister is out with a team, 'cleaning gulleys'. Suddenly there is fogging. Suddenly there is a massive importantation of cetamol and paracetamol by the Government.

Chik-V, which was slapped aside by the Minister of Health, (who, being devoid of integrity has not resigned, and the Prime Minister, who shares his deficit does not demand this) is suddenly Front Page.

If you have the intellect of the average hamster, you would know that if gullys were cleaned, if there was fogging, if some attempt had been made to get rid of mosquitos we wouldn't have an epidemic.

But this is Jamaica. One can't expect any government agency to do anything except:

a) spend/waste money
b) give jobs to their current lovers, relatives and people who have secrets for them, as well as other political hopefuls.

If Ebola reaches Jamaica there will not be many survivors.
In fact, outside of hermits in hills and shut-ins, everyone is going to die.

If we can not deal with a mosquito carried disease (assuming that is how it spreads), how can we deal with something as dangerous as Ebola?

Rectal paracetamol in small children with fever

Rectal paracetamol in small children with fever

Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.

Available from: Mona Nabulsi

  • "To our knowledge, only three randomized controlled trials had previously investigated the antipyretic effects of rectal acetaminophen in comparison to the oral one, with contradictory results [13-15]. Whereas Leary et al. found oral paracetamol to be superior to the rectal preparation in reducing the temperature of febrile children [13], both Vernon et al [15] and Scolnik et al [14] found no difference in the antipyretic responses of oral and rectal acetaminophen. "
Article: Equal antipyretic effectiveness of oral and rectal acetaminophen: A randomized controlled trial [ISRCTNI 1886401]

[Show abstract] [Hide abstract] ABSTRACT: The antipyretic effectiveness of rectal versus oral acetaminophen is not well established. This study is designed to compare the antipyretic effectiveness of two rectal acetaminophen doses (15 mg/kg) and (35 mg/kg), to the standard oral dose of 15 mg/kg. This is a randomized, double-dummy, double-blind study of 51 febrile children, receiving one of three regimens of a single acetaminophen dose: 15 mg/kg orally, 15 mg/kg rectally, or 35 mg/kg rectally. Rectal temperature was monitored at baseline and hourly for a total of six hours. The primary outcome of the study, time to maximum antipyresis, and the secondary outcome of time to temperature reduction by at least 1 degrees C were analyzed by one-way ANOVA. Two-way ANOVA with repeated measures over time was used to compare the secondary outcome: change in temperature from baseline at times 1, 2, 3, 4, 5, and 6 hours among the three groups. Intent-to-treat analysis was planned. No significant differences were found among the three groups in the time to maximum antipyresis (overall mean = 3.6 hours; 95% CI: 3.2-4.0), time to fever reduction by 1 degrees C or the mean hourly temperature from baseline to 6 hours following dose administration. Hypothermia (temperature < 36.5 degrees C) occurred in 11(21.6%) subjects, with the highest proportion being in the rectal high-dose group. Standard (15 mg/kg) oral, (15 mg/kg) rectal, and high-dose (35 mg/kg) rectal acetaminophen have similar antipyretic effectiveness.

Full-text · Article · Feb 2005 · BMC Pediatrics

Case Study on Mucopolysaccharidosis

Slideshare uses cookies to improve functionality and performance, and to provide you with relevant advertising. If you continue browsing the site, you agree to the use of cookies on this website. See our User Agreement and Privacy Policy.

Slideshare uses cookies to improve functionality and performance, and to provide you with relevant advertising. If you continue browsing the site, you agree to the use of cookies on this website. See our Privacy Policy and User Agreement for details.

Explore all your favorite topics in the SlideShare app Get the SlideShare app to Save for Later — even offline

Continue to the mobile site »

  • Login
  • Signup

Double tap to zoom out

Case Study on Mucopolysaccharidosis

Share this SlideShare

LinkedIn Corporation © 2016

Anacin (Cetamol) Delivery

You can order delivery of a Anacin (Cetamol) to the United States, France, Netherlands or any other country in the world. Residents of the USA can order Anacin (Cetamol) to any city, to any address, for example to Baltimore, Miami, Las Vegas or San Diego.